Journal of the Mathematical Society of Japan

The notion of restricted ideles with application to some extension fields II

Yoshiomi FURUTA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 3 (1966), 247-252.

Dates
First available in Project Euclid: 11 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260541109

Digital Object Identifier
doi:10.2969/jmsj/01830247

Mathematical Reviews number (MathSciNet)
MR0193085

Zentralblatt MATH identifier
0143.06603

Subjects
Primary: 12.40
Secondary: 10.68

Citation

FURUTA, Yoshiomi. The notion of restricted ideles with application to some extension fields II. J. Math. Soc. Japan 18 (1966), no. 3, 247--252. doi:10.2969/jmsj/01830247. https://projecteuclid.org/euclid.jmsj/1260541109


Export citation